Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 1  |  Page : 123--124

Pustular drug hypersensitivity syndrome due to allopurinol

Chaker Ben Salem1, Wafa Saidi2, Sofiene Larif1, Neila Fathallah1, Raoudha Slim1, Houssem Hmouda1 
1 Department of Pharmacology, Faculty of Medicine of Sousse, Tunisia
2 Department of Dermatology, Farhat Hached University Hospital, Tunisia

Correspondence Address:
Dr. Chaker Ben Salem
Department of Pharmacology, Faculty of Medicine of Sousse
Tunisia

Allopurinol hypersensitivity syndrome (AHS) is a severe drug reaction. It is characterized by rash, fever, and internal organ involvement. It may present in different clinical forms. We present a case of acute generalized exanthematous pustulosis occurring as a manifestation of AHS.


How to cite this article:
Salem CB, Saidi W, Larif S, Fathallah N, Slim R, Hmouda H. Pustular drug hypersensitivity syndrome due to allopurinol.Indian J Pharmacol 2015;47:123-124


How to cite this URL:
Salem CB, Saidi W, Larif S, Fathallah N, Slim R, Hmouda H. Pustular drug hypersensitivity syndrome due to allopurinol. Indian J Pharmacol [serial online] 2015 [cited 2021 Oct 18 ];47:123-124
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=1;spage=123;epage=124;aulast=Salem;type=0